# SDR AALA202201313732

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737*
- Aircraft serial: 29560
- Aircraft time: 35,855 hours, 14,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICERS RIGHT HAND SIDE WINDOW FRAME HAS OBLONG / OVERSIZED FASTENER HOLE AT  BS 211.8 AND S11R. REPAIRED WINDOW FRAME PER EA 333467.
